≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

The mental symptoms of conventional medicine

It's a long read, but this article is both fascinating and disturbing:
https://www.bbc.com/future/article/20200108-the-medications-...
My executive summary:
- Asthma medications are linked to ADHD symptoms
- Paracetamol (and likely other painkillers) may reduce the ability to empathise
- Statins can cause increased aggression
 
  moderator on 2020-01-09
This is just a forum. Assume posts are not from medical professionals.
Thanks for posting this. Ibuprofen also has
Been shown to lessen empathy for others. I can
Verify that with some family members who take it often and
Have definitely changed their reactions to other
People’s pain .
 
simone717 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.